Welcome to our online pharmacy!
Naprozen 500 (Naproxen 500mg)
$19.50 – $390.00
Manufacturer: Z Prevego Healthcare
Active ingredient: Naproxen 500mg
Dosage Form: Tablet/Oral
Pack Size: 1 x 15
Naprozen 500mg Tablet is a pain-relieving medicine. It provides relief from pain and inflammation in conditions like osteoarthritis, rheumatoid arthritis, ankylosing spondylitis, gout, and juvenile arthritis. It also helps in relieving muscle and joint pain, headache, toothache, and menstrual cramps.
Naprozen 500mg Tablet should be taken with food to avoid stomach upset and reduce side effects. In general, you should try to use the smallest amount necessary to control your symptoms, for the shortest possible time. You should take this medicine regularly while you need it. Try not to miss doses as it will become less effective if you do.
The most common side effects of this medicine include indigestion, abdominal pain, nausea, headache, rash, bruises, and edema. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms.
This medicine is generally considered safe but is not suitable for everybody. Before you take it, you should tell your doctor if you have kidney problems, asthma, blood disorders, or drink a lot of alcohol. Also, tell your doctor what other medicines you are taking to make sure you are safe. It is best to avoid drinking alcohol while using this medicine.
USES OF Naprozen TABLET
- Pain relief
BENEFITS OF Naprozen TABLET
In Pain relief
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. This will help you to go about your daily activities more easily and have a better, more active, quality of life.
SIDE EFFECTS OF Naprozen TABLET
- Abdominal pain
- Edema (swelling)
|# of Tablets||
30 Tablets, 60 Tablets, 90 Tablets, 120 Tablets, 150 Tablets, 180 Tablets, 210 Tablets, 240 Tablets, 270 Tablets, 300 Tablets, 330 Tablets, 360 Tablets, 420 Tablets, 480 Tablets, 540 Tablets, 600 Tablets
There are no reviews yet.